MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL BEARING ANTERIOR STABILIZED (AS) 71 MM WIDTH 16 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL BEARING ANTERIOR STABILIZED (AS) 71 MM WIDTH 16 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: vanguard cr ilok fem-lt 62.5 catalog#: 183026 lot#: ni (reported on mfr report number 0001825034-2020-03969).Biomet tibial locking bar catalog#: 141205 lot#: 012890.Unknown vanguard tibial tray catalog#: ni lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent left knee revision due to instability.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIAL BEARING ANTERIOR STABILIZED (AS) 71 MM WIDTH 16 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10936490
Report Number0001822565-2020-03977
Device Sequence Number13650895
Product Code JWH
UDI-Device Identifier00889024564541
UDI-Public(01)00889024564541(17)240831(10)64469197
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue NumberVE189066
Device Lot Number64469197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/02/2020
01/21/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/30/2020
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;